# SDR AALA201907019058

- Difficulty date: June 26, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT CREASE BEAM INBOARD CHORD BETWEEN BS 953 AND BS 989. REPLACED CREASE BEAM PER 51-00-05-1.
